Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Pulled a muscle exercising and had headaches. On naproxen. What is the dull feeling in head?

Hello, over a month ago I had this injury caused primarily at the gym . Basically I was sat on a chair and lifting weights above my head and back down to neck behind my neck so my head was bent forward, I think I pulled a muscle but had headaches for few days and went running and this made it worse so I went hospital doctors said just muscle strain and gave me naproxen . Since then iv been many times to gp because iv had stiff neck , difficulty opening jaw, broken nose feeling and also very tender eyes but this was not sinus related. My eye test was fine and so is my bp I heard and felt a skull moving to the right sound a few days after my first visit to the hosp and the right hand side of skull/ near the scalp area is bigger than my left and tender too with niggling pains and a dull feeling in head and sometimes face What is this?? I have a ct scan in two weeks
Asked On : Sat, 5 May 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear Madam,

It can be like the two things can be unrelated , some time NSAIDS also induce headache . Such situation cannot be commented without examintaion.

Dr. Shruti
Answered: Mon, 31 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor